operator;"/> operator;"/> ASYMPTOTIC DIRICHLET PROBLEM FOR THE SCHRÖDINGER OPERATOR ON 2-DIMENSIONAL CARTAN-HADAMARD MANIFOLDS | Korea Science
JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC DIRICHLET PROBLEM FOR THE SCHRÖDINGER OPERATOR ON 2-DIMENSIONAL CARTAN-HADAMARD MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC DIRICHLET PROBLEM FOR THE SCHRÖDINGER OPERATOR ON 2-DIMENSIONAL CARTAN-HADAMARD MANIFOLDS
Kim, Seok-Woo; Lee, Yong-Hah;
  PDF(new window)
 Abstract
We solve the asymptotic Dirichlet problem for a certain operator on 2-dimensional Cartan-Hadamard manifolds.
 Keywords
asymptotic Dirichlet problem; operator;
 Language
English
 Cited by
 References
1.
A. Ancona, Convexity at infinity and Brownian motion on manifolds with unbounded negative curvature, Rev. Mat. Iberoamericana 10 (1994), 189-220

2.
H. I. Choi, Asymptotic Dirichlet problem for harmonic functions on Riemannian manifolds, Trans. Amer. Math. Soc. 281 (1984), 691-716 crossref(new window)

3.
P. Eberlein and B. O'Neill, Visibility manifolds, Pacific J. Math. 46 (1973), 45-109 crossref(new window)

4.
A. A. Grigor'yan and W. Hansen, Liouville property for Schrodinqer operators, Math. Ann. 312 (1998), 659-716 crossref(new window)